Quantitative restrictions, unempolyment and welfare

Chao, Chi-Chur and Yu, ESH 1991, Quantitative restrictions, unempolyment and welfare, Open Economies Review, vol. 2, no. 2, pp. 211-217, doi: 10.1007/BF01886901.

Attached Files
Name Description MIMEType Size Downloads

Title Quantitative restrictions, unempolyment and welfare
Author(s) Chao, Chi-ChurORCID iD for Chao, Chi-Chur orcid.org/0000-0002-1056-469X
Yu, ESH
Journal name Open Economies Review
Volume number 2
Issue number 2
Start page 211
End page 217
Total pages 7
Publisher Springer
Publication date 1991-06-01
ISSN 0923-7992
1573-708X
Language eng
DOI 10.1007/BF01886901
Field of Research 14 Economics
HERDC Research category CN.1 Other journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30099676

Document type: Journal Article
Collection: Faculty of Business and Law
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 7 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 26 Jul 2017, 12:21:24 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.